# SDR J7SA2019100197001

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N373FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500391
- Aircraft time: 2,816 hours, 2,041 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, G
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT DURING FLIGHT THAT CORRELATED TO THROTTLE POSITION. BLACK SOOT FOUND ON ENGINE NR 2. FOUND STARTER TO HAVE INTERNAL DAMAGE.  REPLACED DEFECTIVE STARTER WITH CUSTOMER SUPPLIED OVERHAULED REPLACEMENT STARTER IAW P300 AMM 24-31-01.  OPERATIONAL CHECKS SATISFACTORY.  NO DEFECTS NOTED. STARTER GENERATOR UNSCHEDULED REMOVAL INSPECTION CONPLIED WITH SATISFACTORY.
